# SDR SWIA2021091360962

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* COCKPIT FLOOR BEAM, PILOTS SIDE, LBL 12.00, "CRACKED" IN RADIUS AT FWD SIDE OF F.S. 280.00 CROSS BEAM ATTACHMENT INTERSECTION LOCATION (MARKED).     (C-CHECK RO 9/8/2021)    REPAIR OF THE FLOOR BEAM SECTION IS A CRACK AND NO DAMAGE ALLOWED REF. CRJ-900 SRM, 53-11-43-201-003-A01. REPLACED COCKPIT FLOOR BEAM SECTION REF. CRJ-900 SRM 53-11-43-201-003-A01. REMOVED AND REPLACED FLOOR BEAM SECTION FROM LBL 12.00  FROM FS265.00 TO FS280.00 REF. CRJ-900 SRM, 53-11-43-201-003-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
